Differences in prop and phenylprop?
- 08-19-2004, 07:59 PM
- 08-19-2004, 09:06 PM
i may be wrong but i am fairly certain that the sting come from high ba and not the hormone itself.
- 08-19-2004, 09:45 PM
My Prop isn't at a very high BA at all compared to some others I have seen and it still has some bite to it.
ManBeast-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
08-19-2004, 10:31 PM
08-21-2004, 01:40 AM
I think the initial sting at the time of injection is mostly due to BA.
I believe I read (but I could be remembering wrong) that the pain you feel the next day or 2 (or even 3) after a prop injection is because the prop ester dissolves leaving residual crystals in the muscle. I guess that's why it feels like I was shot with a shot gun.
After you have hit a muscle a few times the pain from prop greatly diminishes - although I don't know why.
Similar Forum Threads
- By schwellington in forum AnabolicsReplies: 17Last Post: 07-18-2010, 12:19 PM
- By PumpedUpBeast in forum AnabolicsReplies: 0Last Post: 07-24-2009, 12:47 PM
- By samadhismiles in forum Old School Hormone UseReplies: 3Last Post: 06-18-2009, 04:06 PM
- By terence in forum NutraplanetReplies: 3Last Post: 05-21-2007, 04:35 PM
- By migs in forum AnabolicsReplies: 14Last Post: 01-24-2005, 04:10 PM